# SDR AALA201603299006

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 51,288 hours, 19,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  IN CRUISE WE GOT A SMOKE LAVATORY SMOKE ECAM MSG THAT LASTED FOR LESS THAN A MINUTE.  NO SMOKE OR REASON FOR MSG WAS FOUND.  RESET SMOKE DETECTOR CONTROL UNIT CB IAW TSM 24-00-00-818-810.  OPERATIONAL CHECKED SMOKE DETECTORS IAW AMM 26-16-00-710-001A, WITH NO DEFECTS NOTED.
